Department of Computer Science
Bilinear Bäcklund transformation and Lax pair for a coupled Ramani equation
In this paper, a coupled Ramani equation is proposed. The bilinear Bäcklund transformation and Lax pair for this equation are derived starting from its bilinear form. Multisoliton solutions to the system can also be obtained. © 2009 Elsevier Inc. All rights reserved.
Bäcklund transformation, Coupled Ramani equation, Lax pair, Soliton
Source Publication Title
Journal of Mathematical Analysis and Applications
Link to Publisher's Edition
He, Y., & Tam, H. (2009). Bilinear Bäcklund transformation and Lax pair for a coupled Ramani equation. Journal of Mathematical Analysis and Applications, 357 (1), 132-136. https://doi.org/10.1016/j.jmaa.2009.04.006